# SDR 04FDEA03401

- Difficulty date: December 9, 2004
- Submitted: December 13, 2004
- Operation: Air carrier
- Aircraft: N166FE
- Make and model: Boeing 727-100
- Aircraft serial: 18863
- Aircraft time: 68,946 hours, 50,790 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COMPLY WITH EO 7-5330-7-2319 PART 5 BS 441 AT STR 19-20 RT AND STR 20-21 RT.  *S/D*  REPAIRED FUSE SKIN BS 441 STR 19-21 RT IAW EO 7-5330-7-2319 AND EA 7-5330-82513.
